Alert archive / Wisconsin / River Flood Warnings in 2020

River Flood Warning 18, NWS Green Bay, WI

March 29, 2020Portage County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Mar 29, 2020, 12:39 PM CDT for Portage County, Wisconsin. It was in force for 67 hr.

The area

The outline as issued.

The facts

Issued
Mar 29, 2020, 12:39 PM CDT (17:39 UTC)
Expired
Apr 1, 2020, 7:38 AM CDT
In force
67 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Portage County, WI

The radar

The Green Bay radar (KGRB), 120 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wisconsin River below Stevens Point Dam (STPW3).

Action stage
1074 ft
Minor stage
1076 ft
Moderate stage
1079 ft
Major stage
1081 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

905 
WGUS43 KGRB 291739
FLWGRB

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Green Bay WI
1239 PM CDT Sun Mar 29 2020

...The National Weather Service in Green Bay WI has issued a Flood 
Warning for the following rivers in Wisconsin...

  Wisconsin River below Stevens Point affecting Portage County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight by 345 AM CDT.

&&


WIC097-300845-
/O.NEW.KGRB.FL.W.0018.200329T1739Z-000000T0000Z/
/STPW3.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1239 PM CDT Sun Mar 29 2020

The National Weather Service in Green Bay has issued a

* Flood Warning for
  the Wisconsin River below Stevens Point.
* From this afternoon until further notice.
* At 10:10 AM CDT Sunday the stage was 1076.0 feet.
* Flood stage is 1076.0 feet.
* River is expected to rise into Minor Flood Stage.
* Forecast...No forecast is available for this location.
* Impact...At 1076.0 feet, There is widespread flooding of wooded 
  lowland areas.


&&

LAT...LON 4458 8961 4450 8956 4448 8964 4458 8967

$$

KJ
6 follow-up statements
071 
WGUS43 KGRB 300236
FLWGRB

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Green Bay WI
936 PM CDT Sun Mar 29 2020

...Observed flooding changed to Minor severity for the following 
rivers in Wisconsin...

  Wisconsin River below Stevens Point affecting Portage County.

For the Wisconsin River...including Wausau, Rothschild, Whiting Dam, 
Stevens Point...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/grb

The next statement will be issued Monday afternoon by 1200 PM CDT.

&&


WIC097-301700-
/O.CON.KGRB.FL.W.0018.000000T0000Z-000000T0000Z/
/STPW3.1.ER.200329T1527Z.200330T0010Z.000000T0000Z.NO/
936 PM CDT Sun Mar 29 2020

...Observed flooding increased to Minor severity...

The Flood Warning continues for
  the Wisconsin River below Stevens Point.
* Until further notice.
* At 7:10 PM CDT Sunday the stage was 1076.6 feet.
* Flood stage is 1076.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 1076.0 feet, there is widespread flooding of wooded 
  lowland areas.
* Flood History...This crest compares to a previous crest of 1077.1 
  feet on 12/16/2015.


&&

LAT...LON 4458 8961 4450 8956 4448 8964 4458 8967

$$

Hykin
257 
WGUS83 KGRB 301524
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1024 AM CDT Mon Mar 30 2020

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wisconsin River below Stevens Point affecting Portage County.

  Wisconsin River below Whiting Dam affecting Portage County.

  Wisconsin River below Wausau affecting Marathon County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Please report flooding to your local law enforcement agency when you 
can do so safely.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight by 130 AM CDT.

&&


WIC097-310630-
/O.CON.KGRB.FL.W.0018.000000T0000Z-000000T0000Z/
/STPW3.1.ER.200329T1527Z.200330T1510Z.000000T0000Z.NO/
1024 AM CDT Mon Mar 30 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wisconsin River below Stevens Point.
* Until further notice.
* At 10:10 AM CDT Monday the stage was 1076.9 feet.
* Flood stage is 1076.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:10 AM CDT Monday was 1076.9 feet.
* Forecast...No forecast is available for this location.
* Impact...At 1076.0 feet, There is widespread flooding of wooded 
  lowland areas.


&&

LAT...LON 4458 8961 4450 8956 4448 8964 4458 8967

$$

WIC097-310630-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/WTGW3.1.ER.200329T0755Z.200330T1510Z.000000T0000Z.NO/
1024 AM CDT Mon Mar 30 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wisconsin River below Whiting Dam.
* Until further notice.
* At 10:10 AM CDT Monday the stage was 1054.1 feet.
* Flood stage is 1053.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:10 AM CDT Monday was 1054.1 feet.
* Forecast...No forecast is available for this location.
* Impact...At 1053.0 feet, Widespread flooding in wooded land 
  adjacent to the river. Floodwaters approach homes in low-lying 
  areas on Park Drive west of Plover.


&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973

$$

WIC073-310630-
/O.CON.KGRB.FL.W.0014.000000T0000Z-000000T0000Z/
/WUUW3.1.ER.200329T0415Z.200330T0210Z.000000T0000Z.NO/
1024 AM CDT Mon Mar 30 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wisconsin River below Wausau.
* Until further notice.
* At 10:10 AM CDT Monday the stage was 1168.0 feet.
* Flood stage is 1167.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:10 AM CDT Monday was 1168.3 feet.
* Forecast...No forecast is available for this location.
* Impact...At 1169.0 feet, Up to 2 feet of water is surrounding an 
  apartment in the Oak Island Park area and a business in the DC 
  Everest Park area. Up to 2 feet of water may be surrounding homes 
  along the Big Rib River west of Wausau along Sherman Road.


&&

LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967

$$

KJ
679 
WGUS83 KGRB 310248
FLSGRB

Flood Statement
National Weather Service Green Bay WI
948 PM CDT Mon Mar 30 2020

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wisconsin River below Biron Reservoir affecting Wood County.

  Wisconsin River below Stevens Point affecting Portage County.

  Wisconsin River below Whiting Dam affecting Portage County.

  Wisconsin River below Wausau affecting Marathon County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you 
can do so safely.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/grb

The next statement will be issued Tuesday afternoon by 100 PM CDT.

&&


WIC141-311800-
/O.CON.KGRB.FL.W.0023.000000T0000Z-000000T0000Z/
/BIRW3.1.ER.200330T1640Z.200331T0010Z.000000T0000Z.UU/
948 PM CDT Mon Mar 30 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wisconsin River below Biron Reservoir.
* Until further notice.
* At 7:10 PM CDT Monday the stage was 1017.2 feet.
* Flood stage is 1017.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 1017.0 feet, widespread wooded lowland flooding. Water 
  approaches a few homes on Shore Acres Drive in Biron.


&&

LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973

$$

WIC097-311800-
/O.CON.KGRB.FL.W.0018.000000T0000Z-000000T0000Z/
/STPW3.1.ER.200329T1527Z.200330T2110Z.000000T0000Z.UU/
948 PM CDT Mon Mar 30 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wisconsin River below Stevens Point.
* Until further notice.
* At 7:10 PM CDT Monday the stage was 1077.1 feet.
* Flood stage is 1076.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 1076.0 feet, there is widespread flooding of wooded 
  lowland areas.


&&

LAT...LON 4458 8961 4450 8956 4448 8964 4458 8967

$$

WIC097-311800-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/WTGW3.1.ER.200329T0755Z.200331T0010Z.000000T0000Z.UU/
948 PM CDT Mon Mar 30 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wisconsin River below Whiting Dam.
* Until further notice.
* At 7:10 PM CDT Monday the stage was 1054.3 feet.
* Flood stage is 1053.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 1053.0 feet, widespread flooding in wooded land 
  adjacent to the river. Floodwaters approach homes in low-lying 
  areas on Park Drive west of Plover.


&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973

$$

WIC073-311800-
/O.CON.KGRB.FL.W.0014.000000T0000Z-000000T0000Z/
/WUUW3.1.ER.200329T0415Z.200330T0210Z.000000T0000Z.UU/
948 PM CDT Mon Mar 30 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wisconsin River below Wausau.
* Until further notice.
* At 9:10 PM CDT Monday the stage was 1167.6 feet.
* Flood stage is 1167.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 1167.0 feet, waters approaches buildings in DC Everest 
  Park and Oak Island Park.


&&

LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967

$$

Hykin
801 
WGUS83 KGRB 311619
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1119 AM CDT Tue Mar 31 2020

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wisconsin River below Biron Reservoir affecting Wood County.

  Wisconsin River below Stevens Point affecting Portage County.

  Wisconsin River below Whiting Dam affecting Portage County.

  Wisconsin River below Wausau affecting Marathon County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you 
can do so safely.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight by 230 AM CDT.

&&


WIC141-010730-
/O.CON.KGRB.FL.W.0023.000000T0000Z-000000T0000Z/
/BIRW3.1.ER.200330T1640Z.200331T0310Z.000000T0000Z.NO/
1119 AM CDT Tue Mar 31 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wisconsin River below Biron Reservoir.
* Until further notice.
* At 10:10 AM CDT Tuesday the stage was 1017.3 feet.
* Flood stage is 1017.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:10 AM CDT Tuesday was 1017.4 feet.
* Forecast...No forecast is available for this location.
* Impact...At 1017.0 feet, Widespread wooded lowland flooding. Water 
  approaches a few homes on Shore Acres Drive in Biron.


&&

LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973

$$

WIC097-010730-
/O.CON.KGRB.FL.W.0018.000000T0000Z-000000T0000Z/
/STPW3.1.ER.200329T1527Z.200330T2110Z.000000T0000Z.NO/
1119 AM CDT Tue Mar 31 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wisconsin River below Stevens Point.
* Until further notice.
* At 10:10 AM CDT Tuesday the stage was 1076.6 feet.
* Flood stage is 1076.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:10 AM CDT Tuesday was 1077.1 feet.
* Forecast...No forecast is available for this location.
* Impact...At 1076.0 feet, There is widespread flooding of wooded 
  lowland areas.


&&

LAT...LON 4458 8961 4450 8956 4448 8964 4458 8967

$$

WIC097-010730-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/WTGW3.1.ER.200329T0755Z.200331T0010Z.000000T0000Z.NO/
1119 AM CDT Tue Mar 31 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wisconsin River below Whiting Dam.
* Until further notice.
* At 10:10 AM CDT Tuesday the stage was 1053.9 feet.
* Flood stage is 1053.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:10 AM CDT Tuesday was 1054.3 feet.
* Forecast...No forecast is available for this location.
* Impact...At 1053.0 feet, Widespread flooding in wooded land 
  adjacent to the river. Floodwaters approach homes in low-lying 
  areas on Park Drive west of Plover.


&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973

$$

WIC073-010730-
/O.CON.KGRB.FL.W.0014.000000T0000Z-000000T0000Z/
/WUUW3.1.ER.200329T0415Z.200330T0210Z.000000T0000Z.NO/
1119 AM CDT Tue Mar 31 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wisconsin River below Wausau.
* Until further notice.
* At 11:10 AM CDT Tuesday the stage was 1167.7 feet.
* Flood stage is 1167.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 11:10 AM CDT Tuesday was 1167.9 feet.
* Forecast...No forecast is available for this location.
* Impact...At 1167.0 feet, Waters approaches buildings in DC Everest 
  Park and Oak Island Park.


&&

LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967

$$

KJ
666 
WGUS83 KGRB 010221
FLSGRB

Flood Statement
National Weather Service Green Bay WI
921 PM CDT Tue Mar 31 2020

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wisconsin River below Stevens Point affecting Portage County.

  Wisconsin River below Whiting Dam affecting Portage County.

  Wisconsin River below Wausau affecting Marathon County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please report flooding to your local law enforcement agency when you 
can do so safely.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/grb

The next statement will be issued Tuesday afternoon by 100 PM CDT.

&&


WIC097-011730-
/O.CON.KGRB.FL.W.0018.000000T0000Z-000000T0000Z/
/STPW3.1.ER.200329T1527Z.200330T2110Z.000000T0000Z.UU/
921 PM CDT Tue Mar 31 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wisconsin River below Stevens Point.
* Until further notice.
* At 7:10 PM CDT Tuesday the stage was 1076.3 feet.
* Flood stage is 1076.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 1076.0 feet, There is widespread flooding of wooded 
  lowland areas.


&&

LAT...LON 4458 8961 4450 8956 4448 8964 4458 8967

$$

WIC097-011730-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/WTGW3.1.ER.200329T0755Z.200331T0010Z.000000T0000Z.UU/
921 PM CDT Tue Mar 31 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wisconsin River below Whiting Dam.
* Until further notice.
* At 7:10 PM CDT Tuesday the stage was 1053.5 feet.
* Flood stage is 1053.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 1053.0 feet, Widespread flooding in wooded land 
  adjacent to the river. Floodwaters approach homes in low-lying 
  areas on Park Drive west of Plover.


&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973

$$

WIC073-011730-
/O.CON.KGRB.FL.W.0014.000000T0000Z-000000T0000Z/
/WUUW3.1.ER.200329T0415Z.200330T0210Z.000000T0000Z.NO/
921 PM CDT Tue Mar 31 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wisconsin River below Wausau.
* Until further notice.
* At 8:10 PM CDT Tuesday the stage was 1167.6 feet.
* Flood stage is 1167.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 1167.0 feet, Waters approaches buildings in DC Everest 
  Park and Oak Island Park.


&&

LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967

$$

SAC
459 
WGUS83 KGRB 011238
FLSGRB

Flood Statement
National Weather Service Green Bay WI
738 AM CDT Wed Apr 1 2020

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  Wisconsin River below Stevens Point affecting Portage County.

WIC097-011345-
/O.CAN.KGRB.FL.W.0018.000000T0000Z-200401T1238Z/
/STPW3.1.ER.700119T0824Z.700119T0826Z.700119T0828Z.UU/
738 AM CDT Wed Apr 1 2020

...The Flood Warning for the Wisconsin River below Stevens Point has 
been cancelled...

The Flood Warning is cancelled for
  the Wisconsin River below Stevens Point.
* At 7:10 AM CDT Wednesday the stage was 1075.8 feet.
* Flood stage is 1076.0 feet.
* Forecast...The river will continue to slowly today.


&&

LAT...LON 4458 8961 4450 8956 4448 8964 4458 8967

$$

Bersch

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Mar 29, 6:36 AM CDT, 6 hours 3 minutes earlier.

Area forecast discussion, Mar 29, 6:36 AM CDT, 6 hours 3 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
636 AM CDT Sun Mar 29 2020

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Monday
Issued at 404 AM CDT Sun Mar 29 2020

The main band of showers and thunderstorms shifted north of the
forecast area as a dry slot arrived early this morning. A
vertically-stacked low pressure system over southeast MN was
lifting northeast toward the forecast area, and showers were
already starting to move back into central WI. An occluded front
was lifting into our southern counties, and fog was developing
rapidly as winds decreased near this boundary. Visibilities had
already dropped to around 1/2SM in some lakeshore locations, so a
marine dense fog advisory has been issued (through 18z/Sun).
Winds have dropped off in northeast WI and water levels on the
Bay have subsided, so the Lakeshore Flood Advisory was cancelled a
couple hours early.

Foggy and showery weather is expected this morning as the low
arrives and the pressure gradient bags out. As the low lifts
northeast later in the day, northwest winds will start to pull
cooler air into the region, leading to a mix of rain/snow in
north central WI. Gusts may reach 25 to 30 mph across the western
and southern parts of the forecast area later in the day. Highs
will be in the upper 30s northwest, and lower to middle 40s
elsewhere.

Showers will gradually taper off later this evening and overnight
as the low continues to pull out of the region. The best chance of
snow will be over north central WI, where around an inch may fall
in Vilas County. Northwest winds will continue to gust to 20 to 30
mph through the night. Lows will drop into the upper 20s northwest
to the middle 30s southeast.

High pressure will arrive on Monday, leading to a decrease in
cloud cover from west to east. Gusty northwest winds will subside
later in the day. Highs will range from the upper 30s and lower
40s northeast to the lower 50s southwest.

.LONG TERM...Monday Night Through Saturday
Issued at 404 AM CDT Sun Mar 29 2020

After the storm this weekend, relatively quiet weather is
anticipated for much of the next week.  The latest ensemble means
continue to indicate a storm system will pass by south of the region
during the middle of the week.  Therefore, forecast concerns
generally revolve around precip chances towards the end of the work
week.

Monday night through Tuesday night...A surface ridge axis will be
centered across western Wisconsin on Monday night.  Some indication
that NNE winds will recycle low level moisture to the west from the
cyclone that will be spinning over New England.  Though no precip is
expected, will keep more cloud cover over eastern WI through this
entire period.  Because of the cloud cover and northeast winds,
temps on Tuesday may be much cooler than forecast over eastern WI
than further west.  Highs will generally range from the low 40s to
low 50s.

Rest of the forecast...Deeper cloud cover will likely return to the
region starting on Wednesday as moisture arrives ahead of an upper
low positioned over the northern Rockies.  Precip chances look to
increase starting Wednesday afternoon or Wednesday night and
continue into Friday as an inverted trough first approaches the
area, followed by a shortwave rotating around the upper low
(Thursday night into Friday).  Temps will likely remain on the cool
side towards the end of the week because of cloud cover, precip, and
southeast winds off Lake Michigan.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 625 AM CDT Sun Mar 29 2020

Poor flight conditions will continue today as low pressure moves
through the region. Showers, morning fog and low ceilings will
bring LIFR/IFR conditions at most locations. As the low lifts
northeast later today and tonight, northwest winds will develop,
precipitation will decrease, and conditions will gradually
improve. Cooler air will push into north central WI later this
afternoon and evening and cause rain to change to snow before
tapering off. By late tonight, most locations should have MVFR or
VFR conditions.

Northwest winds will gust to 20 to 25 knots later this afternoon
through tonight.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kieckbusch
LONG TERM......MPC
AVIATION.......Kieckbusch
Hazardous weather outlook, Mar 29, 4:14 AM CDT, 8 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
414 AM CDT Sun Mar 29 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-300915-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
414 AM CDT Sun Mar 29 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Water levels on several of the area rivers will rise above
bankfull or minor flood stage as a result of the recent rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Runoff from the weekend rainfall could cause some rivers to rise
above bankfull or surpass minor flood stage into the early part of
the upcoming week.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any flooding to the National
Weather Service in Green Bay.

LMZ521-522-541>543-300915-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
414 AM CDT Sun Mar 29 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

Kieckbusch/MPC

In the hours before

Special weather statement, Mar 29, 7:59 AM CDT, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Green Bay WI
759 AM CDT Sun Mar 29 2020

WIZ022-038>040-073-074-291500-
Door-Outagamie-Brown-Kewaunee-Southern Marinette County-
Southern Oconto County-
759 AM CDT Sun Mar 29 2020

...LOCALLY DENSE FOG EXPECTED THIS MORNING...

Fog has developed across much of the area this morning and has
become locally dense. Expect rapid changes in visibility, possibly
below 1/4 mile at times through mid morning. Visibility will
steadily improve from late morning into the early afternoon hours.

Be sure to use your low-beam headlights and allow extra time to
reach your destination if traveling this morning.

Cooley
Local storm report, Mar 29, 8:19 AM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
819 AM CDT SUN MAR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 AM     HEAVY RAIN       3 WSW ABRAMS            44.76N 88.12W
03/29/2020  M0.73 INCH       OCONTO             WI   TRAINED SPOTTER

&&

KJ
Local storm report, Mar 29, 9:41 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
941 AM CDT SUN MAR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     HEAVY RAIN       SCANDINAVIA             44.46N 89.13W
03/29/2020  M1.45 INCH       WAUPACA            WI   TRAINED SPOTTER

&&

KJ
Special weather statement, Mar 29, 9:51 AM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Green Bay WI
951 AM CDT Sun Mar 29 2020

WIZ013-022-073-074-291700-
Northern Marinette County-Door-Southern Marinette County-
Southern Oconto County-
951 AM CDT Sun Mar 29 2020

...LOCALLY DENSE FOG EXPECTED THROUGH LATE MORNING...

Areas of fog continued across far northeast Wisconsin late this
morning. Some of this fog had become locally dense in some
locations. Expect rapid changes in visibility, possibly below 1/4
mile at times through late morning. Visibility is forecast to
gradually improve headed into the early afternoon hours.

Be sure to use your low-beam headlights and allow extra time to
reach your destination if traveling late this morning.

Kallas
Local storm report, Mar 29, 10:53 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1053 AM CDT SUN MAR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       SHAWANO                 44.78N 88.59W
03/29/2020  M1.50 INCH       SHAWANO            WI   TRAINED SPOTTER

            48 HOUR RAIN TOTAL.

&&

KJ

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 11:26 PM CDTSpecial Weather StatementGRBBrown, Oconto, Outagamie64 min
Mar 29, 2:40 AM CDTRiver Flood WarningGRBMarathon4 days
Mar 29, 3:37 AM CDTMarine Dense Fog AdvisoryGRB9 hr
Mar 29, 3:37 AM CDTSmall Craft AdvisoryGRB39 hr
Mar 29, 7:50 AM CDTRiver Flood WarningGRBShawano, Waupaca3 days
Mar 29, 9:56 AM CDTRiver Flood WarningGRBMarathon11 hr
Mar 29, 10:30 AM CDTRiver Flood WarningGRBPortage3 days
Mar 29, 6:50 PM CDTAreal Flood WarningGRBMarinette5 days

Nearby

River Flood Warnings in Wisconsin, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.